Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 113, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 10, 2023, 11:25 PM CDT for Neosho County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2023, 11:25 PM CDT (04:25 UTC)
- Expired
- Jun 11, 2023, 12:11 AM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Neosho County, KS
The radar
The Tulsa radar (KINX), 153 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
460
WUUS53 KICT 110425
SVRICT
KSC133-110530-
/O.NEW.KICT.SV.W.0113.230611T0425Z-230611T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1125 PM CDT Sat Jun 10 2023
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Neosho County in southeastern Kansas...
* Until 1230 AM CDT.
* At 1125 PM CDT, a severe thunderstorm was located over Chanute,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chanute, Erie, St. Paul, Thayer, Galesburg, Earlton, Lake Parsons
and Chanute Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9537 3738 9538 3753 9553 3767 9553
3773 9545 3773 9543 3757 9511
TIME...MOT...LOC 0425Z 316DEG 16KT 3763 9546
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
COOK4 follow-up statements
888
WWUS53 KICT 110434
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1134 PM CDT Sat Jun 10 2023
KSC133-110530-
/O.CON.KICT.SV.W.0113.000000T0000Z-230611T0530Z/
Neosho KS-
1134 PM CDT Sat Jun 10 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL NEOSHO COUNTY...
At 1134 PM CDT, a severe thunderstorm was located near Chanute,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chanute, Erie, St. Paul, Thayer, Galesburg, Earlton and Lake Parsons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9537 3738 9538 3753 9553 3764 9552
3768 9544 3770 9538 3757 9511
TIME...MOT...LOC 0434Z 316DEG 16KT 3760 9542
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
COOK040
WWUS53 KICT 110444
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1144 PM CDT Sat Jun 10 2023
KSC133-110530-
/O.CON.KICT.SV.W.0113.000000T0000Z-230611T0530Z/
Neosho KS-
1144 PM CDT Sat Jun 10 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL NEOSHO COUNTY...
At 1144 PM CDT, a severe thunderstorm was located 6 miles north of
Galesburg, or 7 miles west of Erie, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chanute, Erie, St. Paul, Thayer, Galesburg, Earlton and Lake Parsons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9537 3738 9538 3753 9553 3764 9552
3768 9544 3770 9538 3757 9511
TIME...MOT...LOC 0444Z 316DEG 16KT 3757 9538
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
COOK867
WWUS53 KICT 110456
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1156 PM CDT Sat Jun 10 2023
KSC133-110530-
/O.CON.KICT.SV.W.0113.000000T0000Z-230611T0530Z/
Neosho KS-
1156 PM CDT Sat Jun 10 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL NEOSHO COUNTY...
At 1155 PM CDT, a severe thunderstorm was located over Galesburg, or
6 miles southwest of Erie, moving southeast at 20 mph. A second
storm was entering the warned area from the northwest and was
located just northwest of Chanute.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chanute, Erie, St. Paul, Thayer, Galesburg, Earlton and Lake Parsons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3739 9537 3738 9538 3753 9553 3764 9552
3768 9544 3770 9538 3757 9511
TIME...MOT...LOC 0455Z 321DEG 17KT 3751 9534
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
COOK363
WWUS53 KICT 110511
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1211 AM CDT Sun Jun 11 2023
KSC133-110520-
/O.CAN.KICT.SV.W.0113.000000T0000Z-230611T0530Z/
Neosho KS-
1211 AM CDT Sun Jun 11 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NEOSHO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3739 9537 3738 9538 3753 9553 3764 9552
3768 9544 3770 9538 3757 9511
TIME...MOT...LOC 0509Z 316DEG 16KT 3746 9528
$$
COOKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:48 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 10, 6:48 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Wichita KS 648 PM CDT Sat Jun 10 2023 .SHORT TERM...(This evening through Tuesday night) Issued at 335 PM CDT Sat Jun 10 2023 Weak northwest mid/upper flow is occurring across the Central Plains today with a mid/upper ridge across the Southern Rockies while a trough remains situated just offshore S. California. We are already seeing some cumulus develop early this afternoon over central KS in a weakly capped airmass. An isolated diurnally driven shower or storm will remain possible this afternoon/early evening but confidence remains fairly low. We are still expecting another round of storms late tonight along a sagging cold front. This activity may first develop across the high plains and propagate into central KS towards midnight or later. As is clears southeast KS on Sunday morning we are expecting a stable post-frontal regime through much of the day. Temperatures may struggle to climb out of the 70s for many areas. As high pressure noses into eastern KS Sun night/early Mon, radiational cooling should allow for below normal temperatures across the area with values falling into the lower 50s. Normal lows for mid June are in the low to mid 60s. Mon-Tue...Weak mid/upper ridging is progged to return to the Southern Plains early in the week while some subtle low amplitude waves move through the flow. While higher probabilities for showers and storms are expected to remain south of the area we'll keep some low pops in beginning Mon night and continuing into Tue. The better quality low level moisture/organized strong and severe storms are progged to remain south of the area but some elevated instability may allow for some showers and storm activity to linger through Tue night. Below normal temperatures will prevail through the period with highs in the 70s and lows in the 50s. .LONG TERM...(Wednesday through Saturday) Issued at 335 PM CDT Sat Jun 10 2023 The general theme through the extended periods will be for increased mid/upper ridging building over the Rockies while expanding downstream into the Southern and Central High Plains. This will keep some weak NW flow across the Central Plains with rising heights/increasing thickness leading to rising temperatures. We expect to see highs in the 90s late in the week and into the weekend. It'll be hard to rule out some diurnally driven storms through the period. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 648 PM CDT Sat Jun 10 2023 A somewhat organized cluster or complex of showers/storms is expected to develop tonight along a cold front moving southward into Kansas. While isolated showers are possible ahead of the front this evening, have attempted to time the better likelihood for convection overnight with the front in the central and southeast Kansas terminals. While MVFR/IFR cigs/vsbys will be possible with the convection, there is also a likelihood of some post-frontal MVFR cigs across much of the area Sunday morning through at least midday. Some locations along the I-70 corridor could also flirt with IFR cigs, though a lower probability at the moment. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 64 78 57 77 / 40 10 0 10 Hutchinson 63 77 54 77 / 50 10 0 10 Newton 64 76 55 77 / 50 10 0 10 ElDorado 64 76 55 76 / 50 10 0 10 Winfield-KWLD 64 81 58 78 / 30 10 0 10 Russell 61 77 53 77 / 50 10 0 20 Great Bend 61 76 54 74 / 40 10 10 20 Salina 61 77 53 78 / 50 10 0 10 McPherson 62 77 53 77 / 50 10 0 10 Coffeyville 66 82 57 78 / 40 20 0 10 Chanute 65 79 56 77 / 50 30 0 0 Iola 65 77 54 76 / 40 30 0 0 Parsons-KPPF 66 80 57 77 / 60 20 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES...None. && SHORT TERM...MWM LONG TERM...MWM AVIATION...KED
Hazardous weather outlook, Jun 10, 3:56 PM CDT, 7 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 356 PM CDT Sat Jun 10 2023 KSZ032-033-047>053-067>072-082-083-091>096-098>100-112100- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 356 PM CDT Sat Jun 10 2023 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Thunderstorm chances will increase tonight as a cold front moves southward across the area. A few strong storms with wind gusts of 50 mph, dime to nickel size hail, and locally heavy rain will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Jun 10, 8:28 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Wichita KS
828 PM CDT Sat Jun 10 2023
KSZ052-110200-
Marion KS-
828 PM CDT Sat Jun 10 2023
...A strong thunderstorm will impact portions of southeastern Marion
County through 900 PM CDT...
At 826 PM CDT, Doppler radar was tracking a strong thunderstorm near
Marion, moving southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hillsboro, Marion, Peabody, Florence, Burns and Marion Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3824 9684 3809 9684 3809 9709 3834 9723
3843 9704
TIME...MOT...LOC 0126Z 327DEG 19KT 3833 9709
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
COOKSpecial weather statement, Jun 10, 8:53 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Wichita KS
853 PM CDT Sat Jun 10 2023
KSZ052-069-110230-
Butler KS-Marion KS-
853 PM CDT Sat Jun 10 2023
...A strong thunderstorm will impact portions of northwestern Butler
and southeastern Marion Counties through 930 PM CDT...
At 853 PM CDT, Doppler radar was tracking a strong thunderstorm near
Peabody, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Peabody, Elbing and Burns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3810 9684 3809 9684 3809 9683 3797 9675
3797 9714 3807 9715 3817 9715 3817 9717
3820 9717 3827 9697
TIME...MOT...LOC 0153Z 335DEG 19KT 3817 9703
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
COOKSpecial weather statement, Jun 10, 9:24 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Wichita KS
924 PM CDT Sat Jun 10 2023
KSZ069-110330-
Butler KS-
924 PM CDT Sat Jun 10 2023
...A strong thunderstorm will impact portions of western Butler
County through 1030 PM CDT...
At 923 PM CDT, Doppler radar was tracking a strong thunderstorm near
Potwin, or 7 miles east of Whitewater, moving south at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
El Dorado, Andover, Augusta, Towanda, Benton, Whitewater, Leon,
Potwin, Santa Fe Lake, El Dorado State Park, Augusta Municipal
Airport, El Dorado Airport and El Dorado Lake.
This includes Interstate 35 between Mile Markers 55 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3800 9714 3799 9678 3767 9674 3767 9715
TIME...MOT...LOC 0223Z 345DEG 20KT 3800 9702
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
COOKSpecial weather statement, Jun 10, 9:35 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Wichita KS
935 PM CDT Sat Jun 10 2023
KSZ032-033-110400-
Russell KS-Lincoln KS-
935 PM CDT Sat Jun 10 2023
...Strong thunderstorms will impact portions of Lincoln and Russell
Counties through 1100 PM CDT...
At 934 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Portis to 7 miles southeast of Stockton to
Palco. Movement was southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Russell, Lincoln, Lucas, Gorham, Sylvan Grove, Luray, Dorrance,
Barnard, Milberger, Bunker Hill, Paradise, Waldo, Ash Grove, Russell
Airport, Wilson State Park and Wilson Lake.
This includes Interstate 70 between Mile Markers 175 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3922 9807 3909 9793 3904 9793 3887 9841
3887 9848 3884 9849 3869 9890 3870 9904
3913 9904 3913 9849 3922 9849
TIME...MOT...LOC 0234Z 328DEG 35KT 3952 9872 3936 9917 3923 9958
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
COOKSpecial weather statement, Jun 10, 10:48 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
1048 PM CDT Sat Jun 10 2023
KSZ032-033-047>050-110445-
Ellsworth KS-Rice KS-Russell KS-Lincoln KS-Barton KS-Saline KS-
1048 PM CDT Sat Jun 10 2023
...Strong thunderstorms will impact portions of Lincoln, northwestern
Rice, Ellsworth, southern Russell, Barton and northwestern Saline
Counties through 1145 PM CDT...
At 1048 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sylvan Grove to 7 miles north of Wilson to
5 miles east of Russell to near Pfeifer. Movement was southeast at
40 mph. As these storms passed the Russell airport, a gust to 48 mph
was observed.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Great Bend, Ellsworth, Hoisington, Ellinwood, Wilson, Claflin,
Kanopolis, Lincoln, Holyrood, Bushton, Geneseo, Brookville, Dorrance,
Beverly, Lorraine, Barnard, Milberger, Glendale, Bunker Hill and
Galatia.
This includes Interstate 70 between Mile Markers 187 and 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3877 9904 3890 9873 3898 9840 3922 9808
3922 9805 3911 9793 3896 9793 3896 9776
3886 9765 3859 9798 3831 9870 3866 9903
TIME...MOT...LOC 0348Z 319DEG 34KT 3903 9831 3893 9842 3887 9876 3874
9916
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
COOKSpecial weather statement, Jun 10, 11:08 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Wichita KS
1108 PM CDT Sat Jun 10 2023
KSZ096-110445-
Neosho KS-
1108 PM CDT Sat Jun 10 2023
...A strong thunderstorm will impact portions of Neosho County
through 1145 PM CDT...
At 1108 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chanute, moving southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chanute, Erie, St. Paul, Thayer, Galesburg, Stark, Earlton, Lake
Parsons, South Mound and Chanute Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3738 9552 3773 9552 3773 9509 3739 9509
TIME...MOT...LOC 0408Z 326DEG 18KT 3769 9551
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
COOKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:28 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| Jun 10, 8:53 PM CDT | Special Weather Statement | ICT | Marion | 37 min |
| Jun 10, 9:24 PM CDT | Special Weather Statement | ICT | Butler | 66 min |
| Jun 10, 9:35 PM CDT | Special Weather Statement | ICT | Lincoln, Russell | 85 min |
| Jun 10, 10:48 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln | 57 min |
| Jun 10, 11:05 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell, Saline | 55 min |
| Jun 10, 11:08 PM CDT | Special Weather Statement | ICT | Neosho | 37 min |
| Jun 10, 11:23 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice, Saline | 45 min |
| Jun 10, 11:47 PM CDT | Special Weather Statement | ICT | Barton | 58 min |
| Jun 10, 11:58 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 27 min |
| Jun 11, 12:00 AM CDT | Special Weather Statement | ICT | Harvey, Marion | 60 min |
| Jun 11, 12:10 AM CDT | Special Weather Statement | ICT | McPherson | 35 min |
| Jun 11, 12:12 AM CDT | Special Weather Statement | ICT | Neosho | 63 min |
| Jun 11, 1:10 AM CDT | Special Weather Statement | ICT | Reno | 50 min |
| Jun 11, 1:18 AM CDT | Special Weather Statement | ICT | Labette | 27 min |
| Jun 11, 1:37 AM CDT | Special Weather Statement | ICT | Reno | 38 min |
| Jun 11, 2:00 AM CDT | Special Weather Statement | ICT | Sedgwick | 60 min |
| Jun 11, 2:50 AM CDT | Special Weather Statement | ICT | Kingman | 55 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.